# SDR 2013FA0000369

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: General aviation
- Aircraft: N48HH
- Make and model: Bell 206B
- Aircraft serial: 3620
- Aircraft time: 16,514 hours
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Leaking
- Location: Fuel Cell
- Part time: 16,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM FUEL CELL CAVITY.  WHEN BLADDER WAS REMOVED, FOUND FUEL ON TOP OF BLADDER THAT IS LOCATED UNDER THE AFT SEAT STRUCTURE.  CLEANED EXTERIOR SURFACE OF BLADDER WITH SOAP AND WATER. FUEL CONTINUED TO COLLECT ON OUTER SURFACE AS IT SEEPED OUT OF RUBBERIZED MATERIAL.  FLOATS AND FUEL CELLS RECOMMENDED REPLACING TANK DUE TO IT BEING BEYOND ECONOMIC REPAIR.
